# SDR SWAA2019081335866

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 66,437 hours, 39,051 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 6355C000101
- Part serial: 5867
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY,  ON CLIMB OUT MANUAL ELECTRIC PITCH TRIM NOT WORKING ENGAGED AUTO PILOT STILL NO PITCH TRIM COMPLIED WITH QRH NORMAL FLAPS IS LANDING OVERWEIGHT EST 132K LBS. / R&R STAB TRIM ACTUATOR PER AMM.
